# SDR MEX2002322

- Difficulty date: July 10, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D
- System (JASC): 3443 · Doppler System
- Part: Iru
- Part number: HG1103BA01
- Part serial: 076
- Condition: Failed
- Location: Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AN INDICATION OF NAV AND INERTIAL FAILURE.  AFTER THREE ATTEMPTS THE INERTIA SYSTEM WAS ALIGNED CONTINUING ITS FLIGHT, ENGINES WERE NOT SHUTDOWN DURING THIS ACTIONS.  AT OVERNIGHT SERVICE, AS A PREVENTATIVE ACTION, THE IRU NR 1 WAS CHANGED IAW MM, TESTS OK.
